Re: Ringing In Ears and Blood Pressure Meds
Hi Everyone! It's finally quiet around here! Hope you all had a good Christmas. I just finished reading the latest posts! Flowergirl, now I remember what test I was supposed to have. It was indeed that heart test where they put the dye into you and then monitor you. Well, I didn't go; I got too nervous about it and cancelled it! I did, however, have another EKG about a month ago, and it was ok, so I am just going to forget that test for now. And yes, I agree with you, I think doctors do jump the gun when it comes to putting people on b/p meds. I have to admit the Atenolol did bring mine down some, but I don't think I really needed it in the first place.
Bethsheba, your advice on the b/p meds and weight gain really has me thinking. Even though I do eat the same, or even if I try dieting, I stay the same. I am active, although I don't do exercises like I used to because of my back problem. But, I am not a couch potato either. I am up to around 185 now, and used to range around 155 or so. Even in the summer when I can get in my pool and do some water exercises, I still can't lose any weight. So, yep, I bet it is the Atenolol. What a terrible drug! I want off of it.
Marantz, that terrible pain you had in your chest had to be very scary. I know it is dangerous to go off a b/p med cold turkey, so I bet that is what caused the pain. Thank goodness your ok. Hope you get checked out to make sure nothing else is wrong.
I don't want to make this real long, but wanted to say all the posts were very good reading. Thanks, all, and take care.